# SDR USAA980345

- Difficulty date: August 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N615AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27146
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508922
- Condition: Corroded
- Location: Bs 1640
- Part time: 18,876 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING C-4 CHECK VISUAL INSPECTION, FOUND A .5 INCH BY .5 INCH AREA OF CORROSION (120 INCHES) AT FLOORBEAM STATION 1640 RBL 60 TO LBL 60.  INSTALLED NEW 'T' CAP PER TYPICAL REPAIR 53-15-01.  (M)
